MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 16FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 16FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720163E
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reports that in the days following the replacement of the peg, there is wear of the outer button with leakage of gastric material and rupture of the peg.This type of non-serious accident occurs frequently in other patients with the use of the same device with different lots.
 
Event or Problem Description
Additional information received: there was a rupture of the balloon and the y port.The device was replaced.This has happened other times but how many times and when it happened is unknown.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) was reviewed showing the reported lot number corresponds to product 8884720163e, not the code reported by the customer as 8884720163.The dhr showed no discrepancy.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.Based on the present information, a possible root cause cannot be determined.No action plan is deemed required.The current process is running according to product specifications, meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.Production personnel received an awareness notification regarding the reported condition.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Corrected: d4 the model number and catalog number was corrected because the device history record review showed the reported lot number corresponds with 8884720163e, not 8884720163.

Brand Name
GSTRO FEED TBE W/Y PRT 16FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16085733
Report Number9612030-2023-03505
Device Sequence Number11267617
Product Code KNT
UDI-Device Identifier10884521007260
UDI-Public10884521007260
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720163E
Device Catalogue Number8884720163E
Device Lot Number2130035964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer12/20/2022
12/20/2022
12/20/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/09/2023
02/01/2023
02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown